| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in mildly tortuous and moderately calcified iliac artery.A 3.0mm x 40mm x 135cm (4f) sterling balloon catheter was advanced for dilatation.However, during the initial inflation at 5 atmospheres in 2 seconds, the balloon was ruptured, and it was observed near the balloon tip shoulder.The device was removed without any problem and the procedure was completed with different device.There were no patient complications nor injuries reported and the patient condition was good.
Event or Problem Description
Additional Manufacturer Narrative
1.Lot number from unknown to 0029334246.2.Expiration date from unknown to 05/03/2025.3.Unique identifier (udi) from unknown to (b)(4).E1 initial reporter first name has been added.